# SDR RRXA991378

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6500101
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD OIL TEMP CAME ON WITH TEMP APPROX 80 DEG TURNED LT PUMP OFF, RT PUMP FLUCTUATED PLUS/MINUS 200 PSI TURNED LT ON, RT OFF, TEMP WENT NORM BUT LT PUMP PRESS REACHED 3500 PSI SHUT BOTH OFF FOR FLT.  ON APPROACH, ATTEMPTED TO TURN BOTH PUMPS ON, NO PRESS FROM EITHER    ENG PUMP HYD QTY NORMAL AT ALL TIMES.  FOUND NR 3 ENG HYD PUMP FAILED.  REMOVED AND REPLACED BOTH LEFT AND RIGHT ENG DRIVEN PUMPS.  REMOVED AND REPLACED CASE DRAIN FILTERS, DAUL FILTERS, AUX PUMP FILTERS AND MAIN RES FILTER, DRAINED HYD SYSTEM AND RESERVICED.  AFTER INITIAL RUN UP 7 SYSTEM CKS, CHANGED ALL FILTERS AGAIN, FILTERS FOUND TO BE CLEAN.
